Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 135, NWS Wakefield, VA

July 26, 2021Sussex County, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Jul 26, 2021, 4:23 PM EDT for Sussex County, Virginia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2021, 4:23 PM EDT (20:23 UTC)
Expired
Jul 26, 2021, 5:00 PM EDT
In force
37 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sussex County, VA

The radar

The Norfolk radar (KAKQ), 11 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 1:39 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2021-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2021-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

498 
WUUS51 KAKQ 262023
SVRAKQ
VAC183-262100-
/O.NEW.KAKQ.SV.W.0135.210726T2023Z-210726T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
423 PM EDT Mon Jul 26 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Northeastern Sussex County in southeastern Virginia...

* Until 500 PM EDT.

* At 423 PM EDT, a severe thunderstorm was located over Homeville, or
  8 miles southwest of Waverly, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees and powerlines.

* This severe thunderstorm will be near,
  Waverly around 440 PM EDT.
  Wakefield around 450 PM EDT.

Other locations impacted by this severe thunderstorm include
Lumberton, Newville, Booker and Littleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3697 7732 3709 7712 3697 7696 3695 7695
      3692 7699 3682 7723
TIME...MOT...LOC 2023Z 253DEG 23KT 3693 7718 

HAIL...1.00IN
WIND...60MPH
 
$$

Poche

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 4:09 PM EDT, 14 minutes earlier.

Area forecast discussion, Jul 26, 4:09 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
409 PM EDT Mon Jul 26 2021

.SYNOPSIS...
A weak cold front crosses most of the area tonight. The front
stalls across the Carolinas on Tuesday as weak high pressure
builds north of the region. A stronger cold front is expected
to cross the region late in the week with high pressure building
in on Saturday.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 400 PM EDT Monday...

Have added the remainder of the Peninsula/Isle of Wight/Franklin
to the Severe Tstm Watch given trends in the cluster of strong
storms across metro RIC now pushing ESE. Effective shear values
are still marginal (20-30kt) but the storms have been quite
tall, mixing down the stronger winds above 400mb with decent
wet microburst signatures. We have received several reports of
trees down during the past hr and expect another few hrs worth
of this with the strongest storms.

Will leave the Flash Flood Watch unchanged for now though
expect at least the northern portions can be trimmed back well
before the 11pm end time. Most of the pcpn is progged to move SE
of the area by late this evening with lingering slight chc-chc
PoPs through much of the night across SE VA/NE NC. Dry wx is
expected after 03z/11 PM for most areas. Lows fall into the mid
to upper 60s NW to the lower 70s elsewhere overnight.

The aforementioned weak front stalls/washes out across NC on
Tue. With a light BL flow, expect seabreeze influences that may
aid in the development of aftn tstms as far N as areas along the
Bay. Will keep high chc PoPs across far southern VA and NE NC
Tue aftn, with a 15-30% chc of aftn tstms into most of E-central
VA. WPC has a MRGL Risk for Excessive Rainfall across extreme
SE portions of the FA on Tuesday, but that will depend on how
much rain actually falls across NE NC  tonight. Highs in the
upper 80s to lower 90s.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
As of 355 PM EDT Monday...

With NW flow aloft on Wed, the models to varying degrees have
some additional chances for mainly afternoon/evening tstms
despite a somewhat drier air across the region. Will maintain
mainly slight chance PoPs from 18z Wed-00z Thu with highs into
the lower 90s inland and upper 80s/low 90s at the coast.

Wed night/Thu looks to be a bit warmer than normal out ahead of
an approaching cold front, with lows in the low-mid 70s
followed by highs Thu in the lower to mid 90s with moderate
levels of humidity. Dry wx is expected to prevail for most of
Thursday, before shower/tstm chances increase late in the day
(with the highest rain chances...which are 20-30% mainly across
the north/east...holding off until Thu evening-Thu night).

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
As of 355 PM EDT Monday...

The latter portion of this week into next weekend/early next
week will continue to feature a W-NW flow aloft as an upper
level ridge remains entrenched from the central/southern Plains
to the intermountain west, while a series of upper troughs move
ESE from north central Canada to the NE CONUS. Additional
showers/tstms are possible Fri (mainly S and during the
aftn/evening) as the front is slow to move south of the CWA.
Mainly dry and cooler conditions are expected Sat with highs in
the 80s. Another front potentially moves through late Sun/early
Mon with highs in the 80s to around 90F and a chc for
showers/tstms. Shower/tstm chances shift to the S on Mon with
highs mainly in the 80s.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
As of 200 PM EDT Monday...

Scattered tstms developing across the northern portions of the
VA zones, and expect the coverage to increase through the next
few hrs. Have included 2-hr TEMPO groups for tstms with IFR
VSBYs at RIC/PHF/ORF during the 21-01Z period (earliest at
RIC/latest at ORF). Gusty winds possible in the stronger
storms. Have maintained VCTS wording at ECG, with VCSH at SBY
(where PoPs are only 30-40%). Showers/tstms exit from NW-SE from
00-06z, and VFR conditions return to the terminals tonight
(outside of a low chc of patchy fog late). A minority of the
guidance keeps isolated-scattered showers (and a few tstms)
around ORF/ECG after 06z tonight. Did not reflect this potential
solution in the TAFs attm.

Outlook...Mainly VFR conditions Tuesday with isolated to widely
scattered showers and tstms potentially bringing brief degraded
flight conditions in the afternoon and evening (mainly for ECG).
The chc for afternoon and evening showers and tstms is 20% or
less by Wednesday and Thursday.

&&

.MARINE...
As of 255 PM EDT Monday...

Winds are expected to remain sub-SCA for the next week outside of
convection. A weak pressure gradient remains over the local waters
this afternoon between a cold front to the NW and a weak low off the
FL/GA coastline. SW/SSW winds 10-15 kt continue into the evening
before becoming SW 5-10 kt tonight through early Tues morning. A
weak cold front drops south late tonight through Tues morning before
become stalled/washed out near the VA/NC border. In response, winds
become W Tues morning. However, due to the weak nature of the front,
winds shift to SE Tues afternoon before becoming SW Tues night.
Another cold front moves south over the local waters Wed morning
with a shift to NW Wed morning, E early Wed afternoon, and SE late
Wed. Winds remain S/SSE Thurs, potentially increasing to 10-15 kt in
the southern Ches Bay and coastal waters late Thurs ahead of another
cold front pushing through early Fri.

Seas of 2-3 ft and waves of 1-2 ft continue through late week. By
late Thurs night, seas of 3-4 ft and waves of 2-3 ft will be briefly
possible.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...Flash Flood Watch until 11 PM EDT this evening for VAZ080>083-
     087>090-092-093-095>098-513>516-523>525.
MARINE...None.

&&

SYNOPSIS...LKB
NEAR TERM...LKB
SHORT TERM...ERI/LKB
LONG TERM...LKB
AVIATION...LKB
MARINE...RMM
Hazardous weather outlook, Jul 26, 2:32 PM EDT, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
232 PM EDT Mon Jul 26 2021

VAZ048-060>062-064>069-079-509>512-517>522-271845-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-Western King William-
Eastern King William-Western King and Queen-Eastern King and Queen-
Western Essex-Eastern Essex-
232 PM EDT Mon Jul 26 2021

...SEVERE THUNDERSTORM WATCH 392 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, north central Virginia and south central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

In addition, localized flooding will be possible through early this
evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>017-030>032-102-VAZ075>078-084>086-099-100-271845-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Westmoreland-Richmond-
Northumberland-Lancaster-Gloucester-Middlesex-Mathews-Accomack-
232 PM EDT Mon Jul 26 2021

This Hazardous Weather Outlook is for northeast North Carolina,
east central Virginia, eastern Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms late this afternoon and evening
will bring the potential for localized flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ092-093-095>098-523>525-271845-
Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-
Virginia Beach-York-Newport News-Hampton/Poquoson-
232 PM EDT Mon Jul 26 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition, isolated damaging wind gusts are possible in the
strongest storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ080>083-087>090-513>516-271845-
Dinwiddie-Prince George-Charles City-New Kent-Greensville-Sussex-
Surry-James City-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
232 PM EDT Mon Jul 26 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 392 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, south central Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>025-271845-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
232 PM EDT Mon Jul 26 2021

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms will have the potential to cause
localized flooding and isolated damaging wind gusts are possible in
the strongest storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 26, 2:24 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Wakefield VA
224 PM EDT Mon Jul 26 2021

VAZ520-261915-
Eastern King and Queen-
224 PM EDT Mon Jul 26 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KING AND QUEEN COUNTY...

At 223 PM EDT, a strong thunderstorm was located over Stevensville,
or near King And Queen Court House, moving east at 10 mph.

Heavy rain and wind gusts in excess of 40 mph are possible with this
storm.

Locations impacted include...
King And Queen Court House, Stevensville, Little Plymouth, Ino,
Dragonville and Crouch.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3775 7676 3773 7675 3771 7675 3769 7674
      3769 7673 3768 7673 3760 7677 3767 7691
      3769 7692 3769 7694 3771 7698 3776 7695
      3777 7679
TIME...MOT...LOC 1823Z 287DEG 8KT 3772 7687

Zimmerman
Special weather statement, Jul 26, 3:10 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Wakefield VA
310 PM EDT Mon Jul 26 2021

VAZ076-085-517>520-522-262000-
Western King and Queen-Western King
William-Middlesex-Richmond-Eastern King William-Eastern Essex-Eastern
King and Queen-
310 PM EDT Mon Jul 26 2021

...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT CENTRAL
KING AND QUEEN...NORTHWESTERN MIDDLESEX...SOUTH CENTRAL
RICHMOND...CENTRAL KING WILLIAM AND SOUTHEASTERN ESSEX COUNTIES...

At 308 PM EDT, showers and thunderstorms with heavy rain were
located from near King William to near King And Queen Court House to
near Center Cross. Movement was southeast at 5 mph.

Rainfall amounts of 1 to 2 inches are possible with these storms.

Locations impacted include...
King William, King And Queen Court House, Sharps, Stevensville,
Center Cross, Dunnsville, Jamaica, Little Plymouth, Laneview,
Upright, Bowlers Wharf, Ino, Dragonville, Walkerton, Montague,
Downing, Tidewater, Crouch, Henley Fork and Bruington.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.

LAT...LON 3787 7661 3778 7665 3778 7667 3777 7666
      3761 7674 3763 7684 3769 7708 3776 7709
      3781 7690 3788 7684
TIME...MOT...LOC 1908Z 296DEG 6KT 3773 7700 3768 7684 3783 7677

Zimmerman
Local storm report, Jul 26, 3:22 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
322 PM EDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     4 NE HIGHLAND SPRINGS   37.60N 77.28W
07/26/2021                   HANOVER            VA   UTILITY COMPANY

            TREES DOWNED ALONG KEITTS CORNER ROAD AND
            BEULAH CHURCH RD (VA-633).

&&

05
Special weather statement, Jul 26, 4:10 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Wakefield VA
410 PM EDT Mon Jul 26 2021

VAZ060-262100-
Prince Edward-
410 PM EDT Mon Jul 26 2021

...A STRONG THUNDERSTORM WILL AFFECT WESTERN PRINCE EDWARD COUNTY...

At 409 PM EDT, a strong thunderstorm was located over Darlington
Heights, or 8 miles east of Red House, moving east at 15 mph.

Wind gusts in excess of 40 mph are possible with this storm. Very
heavy rain is expected with this storm.

Locations impacted include...
Farmville, Hampden Sydney College, Hampden Sydney, Darlington
Heights, Prospect, Briery Creek Lake, Tuggle, Briery, Allens Mill,
Kingsville, Elam, Worsham and Simplicity.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3726 7868 3734 7860 3740 7859 3737 7858
      3737 7857 3733 7851 3733 7847 3734 7847
      3732 7844 3733 7843 3709 7841 3708 7842
      3709 7848 3714 7852 3715 7855 3714 7858
      3717 7863 3719 7864 3720 7869
TIME...MOT...LOC 2009Z 271DEG 15KT 3719 7864

Zimmerman
Local storm report, Jul 26, 4:11 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
411 PM EDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND DMG     2 NE VARINA             37.46N 77.32W
07/26/2021                   HENRICO            VA   911 CALL CENTER

            REPORT OF A TREE DOWN ON DARBYTOWN CT. TIME
            ESTIMATED FROM RADAR.

&&

RMM
Local storm report, Jul 26, 4:17 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
417 PM EDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND DMG     1 WSW HIGHLAND SPRINGS  37.55N 77.34W
07/26/2021                   HENRICO            VA   911 CALL CENTER

            REPORT OF A TREE DOWN ON HAWKES LN. TIME
            ESTIMATED FROM RADAR.

&&

RMM

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 3:15 AM EDTFlash Flood WatchAKQCharles City, Chesterfield, Dinwiddie, Greensville, Henrico, James City and 18 more19 hr
Jul 26, 1:48 PM EDTSpecial Weather StatementAKQHanover27 min
Jul 26, 2:14 PM EDTSpecial Weather StatementAKQHanover31 min
Jul 26, 2:24 PM EDTSpecial Weather StatementAKQKing and Queen51 min
Jul 26, 2:25 PM EDTSevere Thunderstorm WarningAKQHanover, Henrico, New Kent50 min
Jul 26, 2:40 PM EDTAreal Flood AdvisoryAKQChesterfield, City of Richmond2 hr
Jul 26, 2:59 PM EDTSevere Thunderstorm WarningAKQCharles City, Chesterfield, Henrico, New Kent, City of Richmond46 min
Jul 26, 3:10 PM EDTSpecial Weather StatementAKQKing and Queen50 min
Jul 26, 3:39 PM EDTSevere Thunderstorm WarningAKQCharles City, James City, New Kent, Prince George, Surry, Sussex and 1 more51 min
Jul 26, 3:45 PM EDTAreal Flood AdvisoryAKQChesterfield, Henrico, Prince George, City of Colonial Heights, City of Hopewell3 hr
Jul 26, 4:02 PM EDTFlash Flood WarningAKQChesterfield, Prince George, City of Colonial Heights, City of Hopewell3 hr
Jul 26, 4:05 PM EDTSpecial Marine WarningAKQ55 min
Jul 26, 4:10 PM EDTSpecial Weather StatementAKQPrince Edward50 min
Jul 26, 4:14 PM EDTSevere Thunderstorm WarningAKQChesterfield, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg31 min
Jul 26, 4:27 PM EDTFlash Flood WarningAKQPrince George, City of Petersburg3 hr
Jul 26, 4:33 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, James City, Southampton, Surry, Sussex, City of Hampton and 1 more42 min
Jul 26, 4:34 PM EDTSpecial Weather StatementAKQChesterfield41 min
Jul 26, 4:51 PM EDTAreal Flood AdvisoryAKQAmelia, Chesterfield2 hr
Jul 26, 4:53 PM EDTAreal Flood AdvisoryAKQCharles City, James City, York, City of Williamsburg112 min
Jul 26, 5:04 PM EDTSpecial Weather StatementAKQIsle of Wight, Southampton, Sussex41 min
Jul 26, 5:05 PM EDTAreal Flood AdvisoryAKQIsle of Wight, Southampton, Surry, Sussex3 hr
Jul 26, 5:06 PM EDTFlash Flood WarningAKQAmelia, Chesterfield, Dinwiddie3 hr
Jul 26, 5:45 PM EDTSpecial Weather StatementAKQIsle of Wight, Southampton, City of Chesapeake, City of Franklin, City of Portsmouth, City of Suffolk45 min
Jul 26, 5:52 PM EDTAreal Flood AdvisoryAKQIsle of Wight, Southampton, City of Franklin, City of Suffolk3 hr
Jul 26, 6:30 PM EDTSpecial Weather StatementAKQSouthampton, City of Chesapeake, City of Franklin, City of Portsmouth, City of Suffolk45 min
Jul 26, 6:55 PM EDTAreal Flood AdvisoryAKQSouthampton, City of Suffolk3 hr

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.